# SDR G1IA20230607048

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1273A
- Make and model: Pilats PC1245
- Aircraft serial: 603
- Aircraft time: 9,756 hours, 9,200 cycles
- Engine: Pwc PT6A67B
- Engine time: 8,276 hours, 7,417 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 066031373100
- Part serial: 5424
- Condition: Failed
- Location: Zone 100
- Part time: 1,519 hours, 1,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

PILOT EFIS/EADI FAILURE.
